We've been home from NY for almost two weeks and Evan has had two experiences with tunnel vision since we got home.
The first one was the day after we got home and we blamed it on the multivitamin he was taking. He started taking the multivitamin and started having some little breakthrough seizures and tunnel vision in the same time period prior to going to NY. Then he didn't have the multivitamin in the hospital and everything was great. We came home, gave him the vitamin and he had tunnel vision. We stopped the multivitamin and he had no tunnel vision or side effects, so naturally we took turns patting each other on the back for our brilliant medical detective work.
Everything was smooth sailing until today. We received a call from the school that Evan was having tunnel vision and nausea so we went and picked him up to wait it out at home. We're pretty much convinced that the issue is related to his medication dosing because it always happens after he would have metabolized his morning dose. After talking to his doctor we are going to try adjusting the amount he gets in each of the three dosages but keep the total daily intake the same. Hopefully that will spread out the medication better and Evan will stop having side effects.